iCliniq logo

Ask a Doctor Online Now

HomeAnswersGeneral Medicineanxiety disorderWhat are the problems associated with anxiety disorder?

Are my chest pain, breathing difficulty, headaches, and dizziness only because of anxiety?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At December 30, 2021
Reviewed AtSeptember 5, 2023

Patient's Query

Hi doctor,

I am 25-years-old male, and I am overweight. And recently, I have been suffering from chest pain, difficulty in breathing, palpitations, nausea, headaches, and dizziness. I also feel a skipping heartbeat. I am currently taking Metformin, Propranolol, Calcium, Quetiapine, and Sustanon.

When I consulted my doctor, he said this is all because of anxiety and nothing to worry about. I am aware that this could be anxiety, but I have an indescribable feeling that something is alarming. I have dealt with anxiety and depression for over 15 years and have never been feeling like this.

Kindly help.

Hi,

Welcome to icliniq.com.

I understand you are having chest discomfort, palpitation, breathlessness, dizziness, nausea, and headache.

As your symptoms need evaluation, I suggest you get an ECG (electrocardiogram), chest x-ray, echocardiogram of heart, pulmonary function tests, blood tests to evaluate electrolytes, thyroid functions, complete blood counts, lipid levels, blood sugar levels, and sleep studies. Quetiapine can cause postural hypotension and dizziness and rarely prolong the QT (wave lead in ECG) interval on ECG.

I hope I have answered your query.

Thanks.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Rajendran R. Nayar
Dr. Rajendran R. Nayar

General Medicine

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

General Medicine

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy